MathSciNet Relay Station
MathSciNet bibliographic data
MR77512 09.3X
Feller, Edmund H. The lattice of submodules of a module over a noncommutative ring. Trans. Amer. Math. Soc. 81 (1956), 342–357.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement